How can my vitamin D level improve SO fast?
I had posted a while ago and you kindly answered back, so i am giving it a go again.I am 28 years old female from France but I live in England.
In February 2010 I was diagnosed with Vitamin D deficiency (all my other results of what they have done came back normal, I don't have them all in mind as they were so many tests), I had complained about being tired all the time, being ill all the time... SO they checked my levels and they at the first test down to 20nmol/L so they doubled checked and a week later they were down at 19nmol/L.
The doctor prescribed me an injection of ergocalciferol 300,000, and I had the injection beginning of march 2010.
As I was told to check the levels every three months after the first injection, and do the injection until the level was back to normal, I went in to do another blood test last week so beginning of June 2010. My level came back completely normal at a level of 87nmol/L.
This left me a bit shocked, happy but shocked at how fast my level had gone back up to normal because I haven't been on a holiday in the sun!! I have tried from time to time and of course when the weather is good to walk in the sun an hour or two putting it all together during the day but I have done that about maybe 4 or 5 times since march as the weather hasn't been constantly good and sometimes was feeling very tired. And I haven't changed my diet or taken any other medicine.
So it does leave me with lots of questions in mind, how could it have gone back up so fast? is there any chance it will drop as low as it was? and i still feel extremely tired sometimes leaving me with no energy at all. If I force myself to go out to the park or elsewhere i can do it a day or 2 but then after that the next days i feel completely drained, not able to get up and do things, feeling like sleeping all day... So if my levels are up now why do i still feel like this? I haven't been ill since April which is great! but the tiredness is constantly there.
Thanks a lot to help me see clearer.